# SDR WX0A2021071973770

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 39,332 hours, 27,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA (INBOARD) EMERGENCY FLASHLIGHT NOT CHARGING. / R&R'D FWD FA (INBOARD) EMERGENCY FLASHLIGHT IN REF TO AMM 25-65-00. OPS CHECK GOOD."
